# SDR AWXA0000381

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538446
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, WHILE WORKING CARD 5250058 FOUND AFT CARGO BAY RT CARGO TRACK CRACKED.  REMOVED CARGO TRACK, LOCATED AND DRILLED NEW CARGO TRACK, FABRICATED SPLICES AND INSTALLED PARTS IAW 737 SRM 51-30-2 AND SRM 53-10-05.
